Alert archive / Iowa / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 4, NWS Des Moines, IA

March 6, 20174 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Mar 6, 2017, 3:40 PM CST for 4 counties in Iowa. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 6, 2017, 3:40 PM CST (21:40 UTC)
Expired
Mar 6, 2017, 4:30 PM CST
In force
50 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Audubon County, IA, Carroll County, IA, Greene County, IA, Guthrie County, IA

The radar

The Des Moines radar (KDMX), 73 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 1:54 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2017-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2017-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 437 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
437 m²/s²
0-3 km storm-relative helicity
464 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

862 
WUUS53 KDMX 062140
SVRDMX
IAC009-027-073-077-062230-
/O.NEW.KDMX.SV.W.0004.170306T2140Z-170306T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
340 PM CST MON MAR 6 2017

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Greene County in west central Iowa...
  Northwestern Guthrie County in west central Iowa...
  Northeastern Audubon County in west central Iowa...
  Eastern Carroll County in west central Iowa...

* Until 430 PM CST.

* At 340 PM CST, a severe thunderstorm was located 9 miles south of
  Coon Rapids, or 10 miles northwest of Guthrie Center, moving
  northeast at 65 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Jefferson, Coon Rapids, Glidden, Grand Junction, Scranton, Bayard,
  Churdan, Bagley, Paton, Lanesboro, Ralston, Dana, Jefferson
  Municipal Airport and Springbrook State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CST for central and
west central Iowa.

LAT...LON 4221 9467 4221 9416 4206 9416 4163 9460
      4164 9491
TIME...MOT...LOC 2140Z 209DEG 55KT 4174 9468 

HAIL...1.00IN
WIND...60MPH
 
$$

Small
2 follow-up statements
656 
WWUS53 KDMX 062153
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
353 PM CST MON MAR 6 2017

IAC009-077-062202-
/O.CAN.KDMX.SV.W.0004.000000T0000Z-170306T2230Z/
Guthrie IA-Audubon IA-
353 PM CST MON MAR 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GUTHRIE AND
NORTHEASTERN AUDUBON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1000 PM CST for central and
west central Iowa.

LAT...LON 4221 9467 4221 9416 4206 9416 4186 9436
      4186 9482
TIME...MOT...LOC 2152Z 205DEG 58KT 4194 9456 

$$

IAC027-073-062230-
/O.CON.KDMX.SV.W.0004.000000T0000Z-170306T2230Z/
Greene IA-Carroll IA-
353 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR GREENE AND EASTERN CARROLL COUNTIES...

At 352 PM CST, a severe thunderstorm was located 7 miles northeast of
Coon Rapids, or 10 miles southwest of Jefferson, moving northeast at
65 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Jefferson, Coon Rapids, Glidden, Grand Junction, Scranton, Churdan,
Paton, Lanesboro, Ralston, Dana and Jefferson Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CST for central and
west central Iowa.

LAT...LON 4221 9467 4221 9416 4206 9416 4186 9436
      4186 9482
TIME...MOT...LOC 2152Z 205DEG 58KT 4194 9456 

HAIL...1.00IN
WIND...60MPH
 
$$

Small
089 
WWUS53 KDMX 062215
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
415 PM CST MON MAR 6 2017

IAC027-062224-
/O.CAN.KDMX.SV.W.0004.000000T0000Z-170306T2230Z/
Carroll IA-
415 PM CST MON MAR 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CARROLL COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1000 PM CST for central and
west central Iowa.

LAT...LON 4221 9443 4221 9416 4206 9416 4192 9430
      4192 9449
TIME...MOT...LOC 2214Z 196DEG 64KT 4202 9433 

$$

IAC073-062230-
/O.CON.KDMX.SV.W.0004.000000T0000Z-170306T2230Z/
Greene IA-
415 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR EASTERN GREENE COUNTY...

At 414 PM CST, a severe thunderstorm was located over Jefferson,
moving north at 75 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Jefferson, Grand Junction, Paton, Dana and Jefferson Municipal
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CST for central and
west central Iowa.

LAT...LON 4221 9443 4221 9416 4206 9416 4192 9430
      4192 9449
TIME...MOT...LOC 2214Z 196DEG 64KT 4202 9433 

HAIL...1.00IN
WIND...60MPH
 
$$

Small

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 12:04 PM CST, 3 hours 36 minutes earlier.

Area forecast discussion, Mar 6, 12:04 PM CST, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1204 PM CST Mon Mar 6 2017

.SHORT TERM.../Today through Tonight/
Issued at 427 AM CST Mon Mar 6 2017

Several forecast considerations in the short term as the well-
advertised strong surface low pressure and associated cold front
look to provide some potentially big impacts to central Iowa.
Utilized a blend of the NAM/RAP for the majority of the forecast
period and parameters.

First concern is winds for today. A tight surface pressure gradient
across the state (roughly 15mb difference) this morning already
causing winds over the west to increase. A few gusts already in the
30-35 knot range over the west-southwest and expecting the gusts to
continue to increase as the pressure gradient strengthens today
ahead of the front. Plus, winds at the inversion level (~850mb)
range from 55-60 knots across the forecast area but mixing will be
limited due to the stratus holding steady through much of the day.
There maybe a few breaks in the cloud deck this afternoon pre-
frontal leading to some gusts over 40 knots possibly across the
west. Pressure falls post-frontal over South Dakota are as low a 5mb
since 06z and expecting this isallobaric couplet to increase as the
low transitions across Iowa this afternoon and tonight. FROPA looks
to begin by around 21z over the far west and then clears much of the
forecast area by 03z Tuesday. The strongest winds of the period look
to be behind the front as the isallobaric couplet increases to 8-9mb
b/t 02-06z over the west and north. As a result of the winds today,
issued a wind advisory beginning later this morning to handle the
pre-frontal winds and have it expiring by 06z Tuesday to coincide
with the post-frontal winds.

Next concern was focused on precipitation/convection chances today.
Lower confidence with drizzle materializing this morning but left
mention of drizzle for consistency. Strong inversion holds in place
until the cold front passes through the forecast area late this
afternoon and evening.  The cap does finally weaken b/t 21z to 00z
from west to east and expecting this to be time frame of storm
initiation. However, the window for storms, and thus severe weather,
will be small and conditional. Surface based instability will be
limited to the stratus deck, but looks to increase to 1000-1800 J/kg
by 00z Tuesday, with the higher amounts in the south. All shear
values are high but mainly unidirectional. Storm motion vectors are
in the 50-60 knot range both left-moving and right-moving supercell
motion and thus expecting very fast moving storms today. Unstable
low to mid-level lapse rates with decent low level helicity values
are present. If storms develop late this afternoon, they should
quickly evolve into a QLCS and move rapidly eastward. Damaging winds
likely the primary threat but cannot completely rule out brief
embedded tornado within the QLCS.

A couple of other things to mentions, temperatures will warm to near
record highs across the central and south today. The last concern
was focused on fire weather. More details listed below in the fire
weather discussion.

.LONG TERM.../Tuesday through Sunday/
Issued at 427 AM CST Mon Mar 6 2017

Main concern for Tuesday will be winds as system departs to the
north. This is mostly a deep mixing event as the pressure gradient
is not overly strong and the isallobaric maxes will have already
passed. Both GFS and NAM soundings indicate mixing depth
approaching 500 mb by afternoon across much of the area. Strongest
winds will be across the northern third of the state where gusts
of 40-45kts are expected and a few gusts of 50kts may be possible
although much of the forecast area will likely see advisory
criteria winds. The winds will diminish during the evening but
pick back up on Wednesday as mixing increases once again. However,
the winds aloft will not be as strong and with surface ridging
approaching the Missouri River valley by later in the day, winds
will not be as strong. Quiet weather is expected Wednesday night
into Thursday night with ridging sliding to the east by Thursday
and warm advection increasing during the day.

Upper northwest flow will then dominate the weather for the
remainder of the longer term. A series of systems is expected to
move through the region starting later Friday and into next week.
The most significant affects the state Friday night into Saturday
with widespread precipitation appearing more likely with current
model guidance. Isentropic lift and mid level Q-convergence are
relatively strong during this time with precipitation spread
across portions of Iowa. At this time, there is some difference in
placement, but it appears much of the state will see at least some
measurable precipitation. Temperatures will likely be cold enough
for snow in most instances and moderate accumulations are not out
of the questions. This system will depart by later Saturday with
some break for the much of the rest of the weekend. Appears
another system will affect the state Monday/early Tuesday
timeframe although given the unpredictability of northwest flow,
timing may be off by 12 to 18 hours so will continue to monitor.
Temperatures the past few runs also appear cooler in the longer
term than what previous runs had going with readings trending
cooler in the forecast.

&&

.AVIATION.../For the 18Z TAFS through 18Z Tuesday afternoon/
Issued at 1204 PM CST Mon Mar 6 2017

Several concerns this period. Main the wind through this evening
and again on Tuesday. LLWS will also increase by 00z tonight over
the region and continue at least through 10z many locations.
Second concern will be convection. Sct strong thunderstorms
possible from 20z to 03z over the area...with best coverage over
the south/northeast sites at KDSM/KOTM/KALO. Hires models suggest
pulse storms over western Iowa initially with line taking shape
near I35 around 00-01z then moving east through area by 05-06z.
With coverage in question...have generally indicated with VCTS but
have cat thunder at KOTM where line should be most robust between
00 and 03z. Severe wind gusts possible with line though confidence
on at any site remains low at this time. Winds increase again aft
15z Tuesday with strong northwest winds most areas...gusts once
again above 40kts north.

&&

.FIRE WEATHER...
Issued at 427 AM CST Mon Mar 6 2017

A Red Flag Warning was considered today over the far
west to southwest as GFDI values increase to 40-60 units by this
afternoon coupled with the strong and gusty winds.  However, with
the RH values not decreasing to 25 percent until around 4-5pm but
then quickly increasing with the cold frontal passage as the
temperatures drops. Albeit, there is a brief window for a few
counties in the far west to reach Red Flag Warning criteria, but
leaned toward holding off on issuing attm. Still plenty of winds
through the day as they will be south-southwest until the cold front
passes b/t 3-6pm when they switch more westerly. Wind gusts as high
45 mph are possible throughout the day today and into tonight.
Tuesday will be another windy and dry day with the most concern
likely over northern Iowa where the winds look to be strongest.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until midnight CST tonight for IAZ004>007-015>017-
023>026-033>037-044>049-057>061-070>074-081>085-092>096.

&&

SHORT TERM...Podrazik
LONG TERM...Cogil
AVIATION...REV
FIRE WEATHER...Podrazik
Hazardous weather outlook, Mar 6, 2:59 PM CST, 41 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
259 PM CST Mon Mar 6 2017

IAZ004>007-015>017-023>026-033>037-044>049-057>061-070>074-
081>084-092>095-072100-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Sac-Calhoun-Webster-Hamilton-
Hardin-Crawford-Carroll-Greene-Boone-Story-Marshall-Audubon-
Guthrie-Dallas-Polk-Jasper-Cass-Adair-Madison-Warren-Marion-Adams-
Union-Clarke-Lucas-Taylor-Ringgold-Decatur-Wayne-
259 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

A Wind Advisory is in effect for the area. Please refer to the
National Weather Service website at weather.gov/desmoines for
further details.

Thunderstorms are likely this afternoon and move very quickly
northeast. There is a slight risk of severe storms with the main
threat from damaging winds. Large hail is also possible along
with an isolated tornado. The threat of severe weather will end
later this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Very strong winds are expected on Tuesday across much of the area
with strongest winds in northern Iowa. This will also produce a
very high to extreme fire danger across the area as well during
the day on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and into the
evening.

IAZ027-028-038-039-050-062-075-072100-
Butler-Bremer-Grundy-Black Hawk-Tama-Poweshiek-Mahaska-
259 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Thunderstorms will become likely by early evening and move very
quickly northeast. There is a slight risk of severe storms with
the main threat from damaging winds. Large hail is also possible
along with an isolated tornado. The threat of severe weather will
end later this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong winds are expected on Tuesday across much of the area with
strongest winds in northern Iowa. This will also produce a very
high to extreme fire danger across the area as well during the day
on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later this afternoon and into
the evening.

IAZ085-096-072100-
Monroe-Appanoose-
259 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of southeast Iowa.

.DAY ONE...This afternoon and tonight

A Wind Advisory is in effect for the area. Please refer to the
National Weather Service website at weather.gov/desmoines for
further details.

Thunderstorms will become likely by early evening and move very
quickly northeast. There is an enhanced risk of severe storms with
the main threat from damaging winds. Large hail is also possible
along with tornados. The threat of severe weather will end late
this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Very strong winds are expected on Tuesday across much of the area
with strongest winds in northern Iowa. This will also produce a
very high to extreme fire danger across the area as well during
the day on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and into the
evening.

IAZ086-097-072100-
Wapello-Davis-
259 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of southeast Iowa.

.DAY ONE...This afternoon and tonight

Thunderstorms will become likely by early evening and move very
quickly northeast. There is an enhanced risk of severe storms with
the main threat from damaging winds. Large hail is also possible
along with tornados. The threat of severe weather will end later
this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong winds are expected on Tuesday across much of the area with
strongest winds in northern Iowa. This will also produce a very
high to extreme fire danger across the area as well during the day
on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and into the
evening.

REV

In the hours before

Special weather statement, Mar 6, 11:11 AM CST, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Des Moines IA
1111 AM CST Mon Mar 6 2017

IAZ033-034-044>046-057-058-070-071-081-082-092-093-062300-
Sac-Calhoun-Crawford-Carroll-Greene-Audubon-Guthrie-Cass-Adair-
Adams-Union-Taylor-Ringgold-
Including the cities of Sac City, Lake View, Odebolt, Wall Lake,
Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy,
Denison, Carroll, Jefferson, Audubon, Exira, Guthrie Center,
Panora, Bayard, Casey, Atlantic, Greenfield, Stuart, Adair,
Fontanelle, Corning, Creston, Bedford, Lenox, New Market,
and Mount Ayr
1111 AM CST Mon Mar 6 2017

...Elevated Fire Risk This Afternoon...

Strong south southwest winds and lowering relative humidity this
afternoon will combine for an elevated fire risk this afternoon.
Between 1 and 5 pm relative humidity values will drop to near 30
to 35 percent. Grass fires that develop today are likely to spread
quickly over the area during this time. Burning of any kind is
highly discouraged today due to the conditions.

In addition...Tuesday will be another day of dry conditions and
strong northwest winds over much of the state. Additional
statements may be issued later today regarding the elevated
fire danger threat tomorrow.

REV

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 4:25 AM CSTWind AdvisoryDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 41 more24 hr
Mar 6, 3:28 PM CSTFire Weather WatchDMXBlack Hawk, Boone, Bremer, Butler, Calhoun, Carroll and 27 more13 hr
Mar 6, 3:29 PM CSTWind AdvisoryDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more27 hr
Mar 6, 3:50 PM CSTSevere Thunderstorm WarningDMXCalhoun, Crawford, Sac55 min
Mar 6, 4:04 PM CSTSevere Thunderstorm WarningDMXEmmet, Kossuth, Palo Alto, Pocahontas41 min
Mar 6, 4:13 PM CSTSevere Thunderstorm WarningDMXCalhoun, Pocahontas, Webster47 min
Mar 6, 4:13 PM CSTTornado WarningDMXEmmet, Kossuth, Palo Alto33 min
Mar 6, 4:19 PM CSTSevere Thunderstorm WarningDMXCalhoun, Carroll, Crawford, Sac41 min
Mar 6, 4:29 PM CSTSevere Thunderstorm WarningDMXHancock, Humboldt, Kossuth, Webster, Wright46 min
Mar 6, 4:31 PM CSTSevere Thunderstorm WarningDMXAudubon, Calhoun, Carroll, Greene44 min
Mar 6, 4:41 PM CSTSevere Thunderstorm WarningDMXHamilton, Humboldt, Webster, Wright49 min
Mar 6, 4:43 PM CSTSevere Thunderstorm WarningDMXKossuth, Palo Alto18 min
Mar 6, 4:47 PM CSTSevere Thunderstorm WarningDMXKossuth, Winnebago33 min
Mar 6, 4:58 PM CSTSevere Thunderstorm WarningDMXHancock, Humboldt, Kossuth, Webster, Winnebago, Wright47 min
Mar 6, 5:00 PM CSTSevere Thunderstorm WarningDMXCalhoun, Humboldt, Kossuth, Pocahontas, Webster45 min
Mar 6, 5:07 PM CSTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Greene, Guthrie68 min
Mar 6, 5:10 PM CSTSevere Thunderstorm WarningDMXBoone, Calhoun, Greene, Webster50 min
Mar 6, 5:29 PM CSTTornado WarningDMXHamilton, Webster31 min
Mar 6, 5:37 PM CSTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Humboldt, Webster, Wright38 min
Mar 6, 5:53 PM CSTSevere Thunderstorm WarningDMXAdams, Cass, Ringgold, Taylor, Union52 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.